RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2015, Volume 60, Issue 2, Pages 311–332 (Mi tvp4621)  

CLT for linear spectral statistics of Hermitian Wigner matrices with general moment conditions

Z. Baoa, J. Xieb

a Zhejiang University
b Department of Mathematics and Information Science, Henan University

Funding Agency Grant Number
National Natural Science Foundation of China 11326173
11401169
Zhejiang Provincial Natural Science Foundation of China R609003
Research Fund for the Doctoral Program of Higher Education 20100101110001
Foundation of Henan Educational Committee (China) 13A110087
This work was supported by NSFC (projects 11326173, 11401169), ZJNSF (project R609003), RFDP (project 20100101110001), and HNECF (project 13A110087).


DOI: https://doi.org/10.4213/tvp4621

Full text: PDF file (231 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2016, 60:2, 187–206

Bibliographic databases:

Received: 21.08.2012
Revised: 29.06.2013
Language:

Citation: Z. Bao, J. Xie, “CLT for linear spectral statistics of Hermitian Wigner matrices with general moment conditions”, Teor. Veroyatnost. i Primenen., 60:2 (2015), 311–332; Theory Probab. Appl., 60:2 (2016), 187–206

Citation in format AMSBIB
\Bibitem{BaoXie15}
\by Z.~Bao, J.~Xie
\paper CLT for linear spectral statistics of Hermitian Wigner matrices with general moment conditions
\jour Teor. Veroyatnost. i Primenen.
\yr 2015
\vol 60
\issue 2
\pages 311--332
\mathnet{http://mi.mathnet.ru/tvp4621}
\crossref{https://doi.org/10.4213/tvp4621}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3568772}
\elib{http://elibrary.ru/item.asp?id=24073897}
\transl
\jour Theory Probab. Appl.
\yr 2016
\vol 60
\issue 2
\pages 187--206
\crossref{https://doi.org/10.1137/S0040585X97T987624}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000377914700002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84973484126}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4621
  • https://doi.org/10.4213/tvp4621
  • http://mi.mathnet.ru/eng/tvp/v60/i2/p311

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:173
    Full text:34
    References:58
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019